MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM; CEMENTED FEMORAL COMPONENT
Model Number 02.18.003LM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 april 2021: lot 181284: (b)(4) items manufactured and released on 30-apr-2018.Expiration date: 2023-04-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Another devices involved: batch review performed on 12 april 2021: moto partial knee 02.18.If4.09.Lm tibial insert fix s4 lm - 9mm (k162084) lot.177925: (b)(4) items manufactured and released on 29-mar-2018.Expiration date: 2023-03-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Batch review performed on 12 april 2021: moto partial knee 02.18.Tf4.Lm tibial tray fix cemented s1 lm (k162084) lot.167748: (b)(4) items manufactured and released on 13-feb-2017.Expiration date: 2022-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer 7 months after primary.The surgery was completed successfully.
 
Additional Manufacturer Narrative
The event description has been corrected: the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer 7 months after primary.The surgery was completed successfully.On (b)(6) 2021, the surgeon removed the spacer they made (femur and tibia) only to implant another insert and femur to act as a spacer since the infection had not cleared up yet.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer 7 months after primary.The surgery was completed successfully.On (b)(6) 2021, the surgeon removed the spacer they made (femur and tibia) only to implant another insert and femur to act as a spacer since the infection had not cleared up yet.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11670445
Report Number3005180920-2021-00293
Device Sequence Number11553592
Product Code HSX
UDI-Device Identifier07630030895579
UDI-Public07630030895579
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2023
Device Model Number02.18.003LM
Device Catalogue Number02.18.003LM
Device Lot Number181284
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;